MathSciNet Relay Station
MathSciNet bibliographic data
MR2281247 62J10 (62H12)
Liu, Ruixue; Owen, Art B. Estimating mean dimensionality of analysis of variance decompositions. J. Amer. Statist. Assoc. 101 (2006), no. 474, 712–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement